# SDR AALA20181029009

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,541 hours, 22,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. VERTICAL PRESSURE DECK WEB AT STA  663.75 IS CRACKED BETWEEN RBL 40- RBL 45.64 AT THE LOWER INBOARD CORNER OF .040" THICK AREA. REPAIRED WEB PER SRM 57-10-10-2R-3.
